# SDR ABXA20130514436

- Difficulty date: May 14, 2013
- Submitted: May 20, 2013
- Operation: Air carrier
- Aircraft: N788AX
- Make and model: Boeing 767281
- Aircraft serial: 23021
- Aircraft time: 51,500 hours, 39,616 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 145T832011
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE EMERGENCY EXIT DOOR CUTOUT FOUND WITH CORROSION IN THE FORWARD LOWER CORNER AREA APPROX. 2" LONG.  REMOVED CORROSION IN RT SIDE EMERENCY EXIT CUTOUT FORWARD LOWER CORNER AREA. IAW REAB653-60542, ACFT WAS GROUNDED.
